# SDR ASOA20130508150

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145LR
- Aircraft serial: 145693
- Aircraft time: 29,331 hours, 16,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 10 CRACKED UNDER RT DV WINDOW.  MX R & R FRAME 10 AT RT UNDER DV WINDOW IAW SRM 51-40-02.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
